Alert archive / New York / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 197, NWS Binghamton, NY

July 27, 2007Chenango County, Otsego County, New York

NWS Binghamton, NY issued this severe thunderstorm warning at Jul 27, 2007, 2:23 PM EDT for Chenango County, Otsego County, New York. It was in force for 67 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jul 27, 2007, 2:23 PM EDT (18:23 UTC)
Expired
Jul 27, 2007, 3:30 PM EDT
In force
67 min
Issued by
NWS Binghamton, NY
Area
Counties, with a storm outline in the text

Counties Chenango County, NY, Otsego County, NY

The radar

The Binghamton radar (KBGM), 68 km from the middle of the area, began a volume at 18:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 27, 12:48 PM EDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Albany, NY (KALY), launched 12:00Z, 6.4 hours before the alert went out and 123 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 12:00Z on 2007-07-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1036 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 12:00Z on 2007-07-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 10 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1036 J/kg
Mixed-layer CIN
-43 J/kg
Mixed-layer LCL
781 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
10 m²/s²
0-3 km storm-relative helicity
45 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Binghamton, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 27, 1:50 PM EDT, 33 minutes earlier.

Area forecast discussion, Jul 27, 1:50 PM EDT, 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BINGHAMTON NY
150 PM EDT FRI JUL 27 2007

.SYNOPSIS...
AN UPPER LEVEL LOW PRESSURE SYSTEM OVER SOUTHERN ONTARIO IS
SLOWLY MOVING EAST TODAY...BRINGING SHOWERS AND THUNDERSTORMS TO
THE REGION STARTING THIS AFTERNOON. A COLD FRONT WILL COMBINE WITH
THIS UPPER LEVEL LOW TO BRING ANOTHER ROUND OF SHOWERS AND
THUNDERSTORMS FOR SATURDAY. THIS FRONT MAY STALL OVER THE AREA
LATE THIS WEEKEND...WITH THE THREAT OF SHOWERS AND THUNDERSTORMS
PERSISTING INTO MONDAY.

&&

.NEAR TERM /UNTIL 8 PM THIS EVENING/...
UPDATE TO ADD SEVERE THUNDERSTORM WATCH AND DAMAGING WINDS.
CONVECTION HAS INCREASED TO SCT WITH PULSE STORMS. MARGINAL SEVERE
CONDITIONS WITH WEAK WIND FIELDS AND INSTABILITY. ONLY TWEAKS TO
REST OF GRIDS. PREVIOUS FORECAST STILL LOOKS GOOD.

EARLY AM UPDATE...HAVE EXPANDED THE ISO SHRA/TSRA TO THE ENTIRE
CWA. WITH PVA NOW WORKING INTO THE WARM/MOIST AIRMASS...SHRA ARE
POPPING THROUGHOUT THE CWA...WITH MORE ADVECTING IN FROM CENTRAL
PA.

SULTRY NIGHT TONIGHT WITH NUMEROUS LOCATIONS LIKELY TO REMAIN AT
OR ABOVE 70F THROUGH THE NIGHT...SOME 10F ABOVE NORMAL. CUT OFF
UPPER LOW CENTERED OVER LAKE HURON IS FINALLY BEGINNING TO MOVE
EAST IN RESPONSE TO A SHORTWAVE DIGGING INTO THE NORTHERN MIDWEST.
PRETTY IMPRESSIVE SPOKE OF ENERGY IS CURRENTLY LOCATED ALONG A
LINE SSE FROM THE CUTOFF..AND THIS WILL BRING PRETTY GOOD PVA TO
THE REGION BY MID MORNING. QUITE A BIT OF MID LEVEL CLOUD COVER IS
MOVING INTO OUR REGION FROM THE SOUTHWEST AND THE SOUTHEAST...SOME
OF WHICH IS DEBRIS FROM OVERNIGHT CONVECTION OVER THE MID ATLANTIC
REGION. EXPECT MOST LOCATIONS TO SEE SKIES BECOME MOSTLY CLOUDY BY
MID MORNING.

BY AFTERNOON...DECREASING TEMPS ALOFT...COMBINED WITH WARM MOIST
LOW LEVEL AIR AND THE AFOREMENTIONED PVA SHOULD ALLOW SHRA/TSRA TO
DEVELOP. GFS/NAM CAPE VALUES ARE NEAR 1000 J/KG WITH MODEST 0-6 KM
SHEAR OF AROUND 25KTS...WITH 15-20KTS OF THIS IN THE LOWEST 3KM.
THIS SHEAR MAY BE ENOUGH FOR SOME SMALL LINE SEGMENTS. THE OTHER
THREAT WILL BE HEAVY RAINFALL...AS MBE VECTORS SUGGEST BACK
BUILDING OR NEARLY STATIONARY NET STORM MOTION THIS AFTERNOON.
PWATS WILL BE AT OR A LITTLE BELOW 1.5. HAVE PLAYED UP THE HEAVY
RAIN POTENTIAL IN THE ZFP TODAY.

HIGHS WILL BE LOWER THAN YESTERDAY GIVEN THE SIGNIFICANT CLOUD
COVER...BUT SEEING AS HOW MOST OF THE AREA IS STILL AROUND 70 THIS
MORNING..WE SHOULDNT HAVE MUCH OF A PROBLEM REACHING THE LOW 80S
BY AFTERNOON.

&&

.SHORT TERM /8 PM THIS EVENING THROUGH MONDAY/...
SHRA/TSRA ACTIVITY SHOULD WIND DOWN LATE THIS EVENING...BUT WITH
THE UPPER TROUGH NEARLY OVERHEAD...EXPECT SOME ACTIVITY TO PERSIST
THROUGH THE NIGHT. WITH THE RAINFALL THAT FELL DURING THE
AFTERNOON...EXPECT QUITE A BIT OF FOG TO DEVELOP. OVERNIGHT LOWS
WILL AGAIN BE WARM /UPPER 60S/ AS THE SURFACE COLD FRONT WILL
STILL BE WELL NORTHWEST OF THE AREA.

SATURDAY WILL BE SOMEWHAT OF A REPEAT PERFORMANCE TO TODAY...BUT
WILL BE AIDED BY THE APPROACH OF A SURFACE COLD FRONT. CAPE VALUES
LOOK A LITTLE BETTER THAN TODAY OVER THE SOUTHEASTERN HALF OF THE
CWA...NEARING 1500J/KG. SHEAR VALUES LOOK UNIMPRESSIVE WITH
GFS/NAM PROFILES AGAIN SUGGESTING VERY LITTLE NET STORM MOTION.
THE RESULT WILL AGAIN BE HEAVY RAIN-PRODUCING THUNDERSTORMS WITH
FLASH FLOODING BECOMING AN INCREASING THREAT. HIGHS WILL CONTINUE
TO BE WARM...BUT PROBABLY A FEW DEGREES COOLER THAN ON
FRIDAY..REACHING THE LOWER 80S ACROSS THE CWA.

SATURDAY NIGHT...NORTHERLY FLOW BEHIND THE SURFACE COLD FRONT
TRIES TO PUSH THROUGH THE REGION. HOWEVER...WITH THE BOUNDARY
LIKELY TO SLOW/STALL OVER OUR SOUTHEASTERN ZONES...EXPECT SOME
SHRA/TSRA ACTIVITY TO CONTINUE THROUGH THE NIGHT WITH SIMILAR
TEMPS...POSSIBLY A FEW DEGREES COOLER THAN ON FRIDAY NIGHT...MID 60S.

ON SUNDAY...THE FORECAST STARTS TO GET MORE INTERESTING AS THE
GFS/NAM ARE IN DISAGREEMENT WITH THE SOUTHEASTWARD MOVEMENT OF THE
FRONT. THE NAM CLEARS THE FRONT THROUGH THE ENTIRE CWA...BRINGING
A MOSTLY DRY DAY. THE GFS...KEEPS THE BOUNDARY NEAR OUR
SOUTHEASTERN ZONES AND DEVELOPS A WAVE OF LOW PRESSURE ALONG THE
BOUNDARY OVER VIRGINIA BY LATE IN THE DAY. THE GFS FRONTAL
LOCATION IS SUPPORTED BY THE GEM AND ECMWF...AND BY THE SREF MEAN.
THIS STALLING ALSO SEEMS PLAUSIBLE GIVEN THE BLOCKING PATTERN EAST
OF THE NEW ENGLAND COAST. SO...HAVE AGAIN GONE WITH LIKELY POPS ON
SUNDAY...BUT THIS TIME ONLY OVER SOUTHEASTERN AREAS WHICH WILL BE
CLOSEST TO THE BOUNDARY. IF THE GFS LOCATION COMES TRUE...WERE
LOOKING AT A WIDESPREAD 1-2 OF CUMULATIVE RAINFALL THROUGH THE
WEEKEND. THIS CERTAINLY WONT BE ENOUGH TO CAUSE RIVER PROBLEMS AT
THIS POINT...BUT MAY PRIME THE GROUND FOR HIGHER FLASH FLOOD
POTENTIAL IN ANY STORMS THAT DEVELOP.

SUNDAY NIGHT...THE WAVE OF LOW PRESSURE MOVES NORTH TOWARDS THE
DELMARVA...WITH A BAND OF HEAVY PRECIP ASSOCIATED WITH ISENTROPIC
LIFT ALONG ITS NORTHWESTERN FLANK APPROACHING OUR SOUTHEASTERN
ZONES. THE GFS HAS BEEN CONSISTENT IN THIS HEAVY RAINFALL
FEATURE...BUT NOT IN ITS LOCATION. THE BIG QUESTION IS WHETHER
IT DOES DEVELOP AS ADVERTISED...AND OF COURSE...WHERE IT TRACKS.

THE GFS IN THE 00Z MON - 00Z TUE TIMEFRAME GIVES OUR SOUTHEASTERN
ZONES ANOTHER 3-4 OF RAINFALL...SIMILAR TO WHAT IT DID LAST
NIGHT. THIS...IN ADDITION TO THE 1-2 OVER THE COURSE OF THE
WEEKEND WOULD CERTAINLY START TO SPELL TROUBLE FOR OUR
RIVERS...EVEN WITH THE DRY ANTECEDENT CONDITIONS. HOWEVER...THERE
REMAINS MUCH UNCERTAINTY IN THE EVENTUAL EVOLUTION. FEEL THAT THE
4-6 RAIN SHOWN IN THE GFS IS STILL AN UNPROBABLE SOLUTION...BUT
ITS CONSISTENCY IN SHOWING SOME KIND OF BULLSEYE OVER THE MID
ATLANTIC/NORTHEASTERN US BEARS WATCHING.

&&

.LONG TERM /MONDAY NIGHT THROUGH THURSDAY/...
DFCLT PTRN IN THE LONG TERM AS THE UPPER LOW MAY STALL NEAR THE
MID ATLANTIC CST. THIS ALLOWS FOR A TROPICAL CONNECTION OF DEEP
MOISTURE TO STREAM UP THE CST AND PTNLY DROP VERY HEAVY RAIN.
LATEST MODEL FCSTS KEEP THE HEAVIEST RAIN EAST OF THE FCST
AREA...BUT A MINOR CHG IN THE PSN OF THE UA LOW WLD HAVE SERIOUS
CONSEQUENCES ON THE FCST. CUT OFF UA LOWS ARE NOTORIOUSLY DFCLT TO
FCST...SO...FOR NOW...GNRLY HAVE A CHANCE OF SHWRS AND TRWS...ESP IN
THE EAST...THRU TUE.

GNRLY FLWD HPC GUID FOR THE XTNDD...WITH JUST SOME MINOR TWEAKS.
VERY LTL TO GAIN DEVIATING MUCH WITH ALL THIS UNCERTAINTY.

&&

.AVIATION /18Z FRIDAY THROUGH WEDNESDAY/...
LRG UA LOW WILL SLOWLY SPIN THRU THE AREA OVER THE NEXT 24 HRS.
THIS WILL BRING SHWRS AND TRWS TO ALL OF THE TAF POINTS THIS AFTN
INTO THIS EVE. THE SHWRS AND STORMS WILL BRING VSBYS AND CIG INTO
THE MVFR RANGE...AND EVEN BRIEFLY IFR AS THEY PASS. LTR
TNGT...SOME IFR CONDS DUE TO FOG PSBL IN THE LGT WINDS. GNRLY VFR
LTR SAT MRNG BEFORE HTG TRIGGERS MORE STORMS.

FRONTAL BNDRY REMAINS WEST OF THE AREA THRU THE DAY SATURDAY WITH
MORE WIDESPREAD THUNDER EXPECTED DURING THE AFTERNOON. FRONT
STALLS SOMEWHERE OVER NY AND PA DURING THE WEEKEND WITH WAVES OF
LOW PRESSURE MOVING NORTHEAST ALONG THE BOUNDARY. THIS KEEPS
SHRA/TSRA CHANCES THRU LATE MONDAY. POSSIBLE MVFR/IFR RESTRICTIONS
EXPECTED THRU THIS TIME. LOOKS LIKE THE BEST CHANCE FOR
RESTRICTIONS WILL BE AT ELM-ITH-BGM-AVP WITH SYR-RME LIKELY SEEING
MORE VFR CONDITIONS. FRONT PASSES LATE MONDAY/EARLY TUESDAY WITH
VFR CONDITIONS THEREAFTER.

&&

.BGM WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NY...NONE.

&&

SYNOPSIS...JMA/TAC
NEAR TERM...JMA/TAC
SHORT TERM...JMA
LONG TERM...DGM
AVIATION...DGM
Hazardous weather outlook, Jul 27, 12:56 PM EDT, 1 hour 27 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BINGHAMTON NY
1256 PM EDT FRI JUL 27 2007

NYZ009-015>018-022>025-036-037-044>046-055>057-PAZ038>040-043-044-
047-072-281700-
NORTHERN ONEIDA-YATES-SENECA-SOUTHERN CAYUGA-ONONDAGA-STEUBEN-
SCHUYLER-CHEMUNG-TOMPKINS-MADISON-SOUTHERN ONEIDA-CORTLAND-CHENANGO-
OTSEGO-TIOGA-BROOME-DELAWARE-BRADFORD-SUSQUEHANNA-NORTHERN WAYNE-
WYOMING-LACKAWANNA-LUZERNE-SOUTHERN WAYNE-
1256 PM EDT FRI JUL 27 2007

...SEVERE THUNDERSTORM WATCH 555 IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW YORK AND
NORTHEAST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS IS LIKELY ON
SATURDAY...WITH SOME SEVERE STORMS POSSIBLE ONCE AGAIN. EXCESSIVE
RAINFALL WILL AGAIN BE THE PRIMARY THREAT...WHILE STRONG GUSTY
WINDS AND SMALL HAIL WILL ALSO BE POSSIBLE.

THE POTENTIAL EXISTS FOR EXCESSIVE RAINFALL AND FLASH FLOODING
SUNDAY AND MONDAY. A COLD FRONT WILL MOVE INTO THE REGION ON
SATURDAY AND COULD BECOME STATIONARY AS WAVES OF LOW PRESSURE RIDE
NORTHEAST ALONG THE FRONT THROUGH MONDAY NIGHT. IF THE FRONT
STALLS OVER THE REGION...LOCALLY HEAVY RAINFALL AND FLASH FLOODING
WOULD BE POSSIBLE. AT THIS TIME...IT IS TOO EARLY TO TELL WHICH
AREA WILL RECEIVE THE HEAVIEST RAINFALL OR EXACTLY HOW MUCH RAIN
WILL FALL.

SINCE IT HAS BEEN RELATIVELY DRY THIS SUMMER...A LOT OF RAIN HAS
TO OCCUR TO CAUSE SERIOUS RIVER FLOOD PROBLEMS. IT WILL TAKE FROM
3 TO 5 INCHES OF RAIN OVER A WIDE AREA TO CAUSE MINOR FLOODING ON
AREA RIVERS AND MORE THAN 6 INCHES OF RAIN TO CAUSE MAJOR FLOODING
ON THE RIVERS. RAINFALL OF THIS MAGNITUDE OVER A WIDE AREA IS
UNLIKELY AT THIS TIME BUT STILL BEARS WATCHING.

IF FLOODING WERE TO OCCUR...IT MOST LIKELY WOULD TAKE PLACE ON
SMALLER STREAMS AND CREEKS AND IN URBAN AND POOR DRAINAGE AREAS.

STAY TUNED TO NOAA WEATHER RADIO ALL HAZARDS OR VISIT OUR WEB SITE
AT WEATHER.GOV FOR LATER UPDATES ON THIS POTENTIAL HEAVY RAIN AND
FLASH FLOOD EVENT.

NO HAZARDOUS WEATHER IS EXPECTED TUESDAY AND WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

NYZ062-PAZ048-281700-
SULLIVAN-PIKE-
1256 PM EDT FRI JUL 27 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEASTERN NEW YORK AND
NORTHEAST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS AFTERNOON
ACROSS CENTRAL NEW YORK AND NORTHEAST PENNSYLVANIA. SOME OF THESE
STORMS MAY BE SEVERE. THE PRIMARY THREAT FROM THESE STORMS WILL
BE EXCESSIVE RAINFALL...AS ANY STORMS THAT DEVELOP ARE EXPECTED TO
BE SLOW MOVING. STRONG GUSTY WINDS AND SMALL HAIL MAY ALSO
ACCOMPANY A FEW STORMS TODAY.

THE SHOWERS AND THUNDERSTORMS ARE EXPECTED TO TAPER OFF BY LATE
THIS EVENING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS IS LIKELY ON
SATURDAY...WITH SOME SEVERE STORMS POSSIBLE ONCE AGAIN. EXCESSIVE
RAINFALL WILL AGAIN BE THE PRIMARY THREAT...WHILE STRONG GUSTY
WINDS AND SMALL HAIL WILL ALSO BE POSSIBLE.

THE POTENTIAL EXISTS FOR EXCESSIVE RAINFALL AND FLASH FLOODING
SUNDAY AND MONDAY. A COLD FRONT WILL MOVE INTO THE REGION ON
SATURDAY AND COULD BECOME STATIONARY AS WAVES OF LOW PRESSURE RIDE
NORTHEAST ALONG THE FRONT THROUGH MONDAY NIGHT. IF THE FRONT
STALLS OVER THE REGION...LOCALLY HEAVY RAINFALL AND FLASH FLOODING
WOULD BE POSSIBLE. AT THIS TIME...IT IS TOO EARLY TO TELL WHICH
AREA WILL RECEIVE THE HEAVIEST RAINFALL OR EXACTLY HOW MUCH RAIN
WILL FALL.

SINCE IT HAS BEEN RELATIVELY DRY THIS SUMMER...A LOT OF RAIN HAS
TO OCCUR TO CAUSE SERIOUS RIVER FLOOD PROBLEMS. IT WILL TAKE FROM
3 TO 5 INCHES OF RAIN OVER A WIDE AREA TO CAUSE MINOR FLOODING ON
AREA RIVERS AND MORE THAN 6 INCHES OF RAIN TO CAUSE MAJOR FLOODING
ON THE RIVERS. RAINFALL OF THIS MAGNITUDE OVER A WIDE AREA IS
UNLIKELY AT THIS TIME BUT STILL BEARS WATCHING.

IF FLOODING WERE TO OCCUR...IT MOST LIKELY WOULD TAKE PLACE ON
SMALLER STREAMS AND CREEKS AND IN URBAN AND POOR DRAINAGE AREAS.

STAY TUNED TO NOAA WEATHER RADIO ALL HAZARDS OR VISIT OUR WEB SITE
AT WEATHER.GOV FOR LATER UPDATES ON THIS POTENTIAL HEAVY RAIN AND
FLASH FLOOD EVENT.

NO HAZARDOUS WEATHER IS EXPECTED TUESDAY AND WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

NICOSIA

In the hours before

Special weather statement, Jul 27, 12:08 PM EDT, 2 hours 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
1208 PM EDT FRI JUL 27 2007

NYZ056-PAZ039-271700-
BROOME NY-SUSQUEHANNA PA-
1208 PM EDT FRI JUL 27 2007

...STRONG THUNDERSTORM MOVING INTO THE AREA...

* AT 1206 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  STRONG THUNDERSTORM CAPABLE OF PRODUCING SMALL HAIL...STRONG GUSTY
  WINDS...AND VERY HEAVY RAIN.  THIS STORM WAS LOCATED NEAR RUSH...
  AND MOVING NORTHEAST AT 25 MPH.

* THE STRONG THUNDERSTORM WILL BE NEAR...
  FRIENDSVILLE AT 1220 PM EDT...
  WYOANNA AND NEAR SALT SPRINGS STATE PARK AT 1225 PM EDT...
  BRACKNEY AND VESTAL CENTER AT 1235 PM EDT...
  VESTAL AT 1240 PM EDT...
  CONKLIN AND ENDICOTT AT 1245 PM EDT...
  BINGHAMTON AND JOHNSON CITY AT 1250 PM EDT...

THIS STORM HAS THE POTENTIAL TO BECOME SEVERE AND PRODUCE LARGE HAIL
AND/OR DAMAGING WINDS.

PB
Local storm report, Jul 27, 1:21 PM EDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
121 PM EDT FRI JUL 27 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1255 PM     TSTM WND GST     BRACKNEY                41.98N 75.92W
07/27/2007  E50.00 MPH       SUSQUEHANNA        PA   AMATEUR RADIO

            SMALL BRANCHES DOWN. WINDS ESTIMATED 40 TO 50 MPH. ALSO
            1/4 INCH DIAMETER HAIL.

&&

DJN
Special weather statement, Jul 27, 1:34 PM EDT, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
134 PM EDT FRI JUL 27 2007

NYZ055-PAZ038-271815-
BRADFORD PA-TIOGA NY-
134 PM EDT FRI JUL 27 2007

...STRONG THUNDERSTORM MOVING INTO THE AREA...

* AT 133 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  STRONG THUNDERSTORM.  THIS STORM WAS LOCATED NEAR ROME...AND MOVING
  NORTHEAST AT 30 MPH.

* THE STRONG THUNDERSTORM WILL BE NEAR...
  WEST WARREN AT 140 PM EDT...
  WINDHAM AND NICHOLS AT 145 PM EDT...
  LOUNSBERRY AND TIOGA CENTER AT 150 PM EDT...
  OWEGO AT 155 PM EDT...
  APALACHIN AND CAMPVILLE AT 200 PM EDT...
  FOSTER AND WELTONVILLE AT 205 PM EDT...
  NEWARK VALLEY AND WEST NEWARK AT 215 PM EDT...

THIS STORM HAS THE POTENTIAL TO BECOME SEVERE AND PRODUCE LARGE HAIL
AND/OR DAMAGING WINDS.

PB
Local storm report, Jul 27, 2:08 PM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
208 PM EDT FRI JUL 27 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0150 PM     HAIL             TULLY                   42.80N 76.11W
07/27/2007  U1.00 INCH       ONONDAGA           NY   PUBLIC

&&

DJN

The office that day

Everything else NWS Binghamton, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 27, 12:33 PM EDTSevere Thunderstorm WarningBGMBroome42 min
Jul 27, 1:22 PM EDTSevere Thunderstorm WarningBGMCayuga, Tompkins38 min
Jul 27, 1:35 PM EDTSevere Thunderstorm WarningBGMTioga40 min
Jul 27, 3:28 PM EDTSevere Thunderstorm WarningBGMOneida32 min
Jul 27, 4:29 PM EDTSevere Thunderstorm WarningBGMDelaware46 min
Jul 27, 5:29 PM EDTSevere Thunderstorm WarningBGMDelaware61 min
Jul 27, 5:35 PM EDTSevere Thunderstorm WarningBGMSullivan25 min
Jul 27, 5:50 PM EDTFlash Flood WatchBGMDelaware, Otsego, Sullivan10 hr
Jul 27, 6:28 PM EDTSevere Thunderstorm WarningBGMBroome, Delaware47 min
Jul 27, 7:20 PM EDTFlash Flood WarningBGMSullivan3 hr
Jul 27, 4:44 PM EDTSevere Thunderstorm WarningBGMPike31 min
Jul 27, 5:03 PM EDTSevere Thunderstorm WarningBGMLuzerne42 min
Jul 27, 6:11 PM EDTSevere Thunderstorm WarningBGMSusquehanna34 min

Nearby

Severe Thunderstorm Warnings in New York, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.